Alert archive / Louisiana / Tornado Warnings in 2008
Tornado Warning 31, NWS Lake Charles, LA
NWS Lake Charles, LA issued this tornado warning at Sep 1, 2008, 8:28 PM CDT for Avoyelles Parish, Rapides Parish, Louisiana. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 1, 2008, 8:28 PM CDT (01:28 UTC)
- Expired
- Sep 1, 2008, 9:15 PM CDT
- In force
- 47 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
Counties Avoyelles Parish, LA, Rapides Parish, LA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 1, 3:51 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 1.5 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1664 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KLCH 020128
TORLCH
LAC009-079-020215-
/O.NEW.KLCH.TO.W.0031.080902T0128Z-080902T0215Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
828 PM CDT MON SEP 1 2008
THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN AVOYELLES PARISH IN CENTRAL LOUISIANA...
THIS INCLUDES EFFIE...
NORTHEASTERN RAPIDES PARISH IN CENTRAL LOUISIANA...
* UNTIL 915 PM CDT
* AT 823 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR EFFIE...
MOVING NORTH AT 22 MPH.
* THE TORNADO WILL BE NEAR...
DEVILLE BY 850 PM CDT...
HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A SMALL INTERIOR ROOM.
GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE...SEEK
SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR
ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND
ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT TUESDAY MORNING
FOR CENTRAL LOUISIANA.
LAT...LON 3148 9217 3148 9216 3141 9214 3138 9210
3138 9209 3114 9211 3114 9232 3146 9236
3148 9218
TIME...MOT...LOC 0128Z 180DEG 19KT 3123 9221
$$
BRAZZELL3 follow-up statements
000
WWUS54 KLCH 020142
SVSLCH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
842 PM CDT MON SEP 1 2008
LAC009-079-020215-
/O.CON.KLCH.TO.W.0031.000000T0000Z-080902T0215Z/
RAPIDES LA-AVOYELLES LA-
842 PM CDT MON SEP 1 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR
NORTHWESTERN AVOYELLES AND NORTHEASTERN RAPIDES PARISHES...
AT 840 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR CENTERPOINT...OR
ABOUT 7 MILES WEST OF EFFIE...MOVING NORTHWEST AT 7 MPH.
THE TORNADO WILL BE NEAR...
9 MILES SOUTHWEST OF DEVILLE BY 910 PM CDT...
HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT TUESDAY MORNING
FOR CENTRAL LOUISIANA.
LAT...LON 3148 9217 3148 9216 3141 9214 3138 9210
3138 9209 3114 9211 3114 9232 3146 9236
3148 9218
TIME...MOT...LOC 0142Z 154DEG 6KT 3125 9227
$$
BRAZZELL000
WWUS54 KLCH 020149
SVSLCH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
849 PM CDT MON SEP 1 2008
LAC009-079-020215-
/O.CON.KLCH.TO.W.0031.000000T0000Z-080902T0215Z/
RAPIDES LA-AVOYELLES LA-
849 PM CDT MON SEP 1 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR
NORTHWESTERN AVOYELLES AND NORTHEASTERN RAPIDES PARISHES...
AT 846 PM CDT...A TORNADO WAS REPORTED. THIS TORNADO WAS LOCATED
NEAR CENTERPOINT...OR ABOUT 7 MILES WEST OF EFFIE...MOVING NORTHWEST
AT 7 MPH.
THE TORNADO WILL BE NEAR...
9 MILES SOUTHWEST OF DEVILLE BY 910 PM CDT...
HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT TUESDAY MORNING
FOR CENTRAL LOUISIANA.
LAT...LON 3148 9216 3141 9214 3138 9210 3138 9209
3126 9213 3119 9232 3120 9233 3133 9234
3145 9236 3146 9234
TIME...MOT...LOC 0149Z 154DEG 6KT 3126 9228
$$000
WWUS54 KLCH 020210
SVSLCH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
910 PM CDT MON SEP 1 2008
LAC009-079-020219-
/O.EXP.KLCH.TO.W.0031.000000T0000Z-080902T0215Z/
RAPIDES LA-AVOYELLES LA-
909 PM CDT MON SEP 1 2008
...THE TORNADO WARNING FOR NORTHWESTERN AVOYELLES AND NORTHEASTERN
RAPIDES PARISHES EXPIRES AT 915 PM CDT...
WHILE THE THREAT OF A TORNADO HAS DIMINISHED...WINDS OF 55 TO 65 MPH
WILL CONTINUE FOR THE NEXT 30 MINUTES TO ONE HOUR.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT TUESDAY MORNING
FOR CENTRAL LOUISIANA.
LAT...LON 3148 9216 3141 9214 3138 9210 3138 9209
3126 9213 3119 9232 3120 9233 3133 9234
3145 9236 3146 9234
TIME...MOT...LOC 0209Z 154DEG 6KT 3129 9230
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this tornado warning went out at Sep 1, 4:53 PM CDT, 3 hours 35 minutes earlier.
Area forecast discussion, Sep 1, 4:53 PM CDT, 3 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
453 PM CDT MON SEP 1 2008
.DISCUSSION...AT PRESS TIME WEAKENING HURRICANE GUSTAV WAS LOCATED
NEAR OPELOUSAS WHILE MOVING NW TO NNW AT 14 KT. LATEST NHC TRACK
WAS ADJUSTED A LITTLE TO THE RIGHT WITH THE SLIGHTLY MORE NWD
MOTION THIS AFTERNOON. LATEST FORECAST CONTINUES TO TAKE THE
CENTER OF CIRCULATION ACROSS THE NERN AND N-CNTL ZONES THROUGH
THIS EVENING BEFORE MOVING OUT OF THE FORECAST AREA AFTER
MIDNIGHT. SPIRAL BANDS OF MODERATE TO HEAVY RAIN WILL CONTINUE TO
SPREAD WNWWD...WHILE MAINLY LIGHT RAIN WILL LINGER BEHIND THE
STORM OVER LOWER ACADIANA. SPC HAS ISSUED A TORNADO WATCH FOR THE
NERN ZONES THROUGH MIDNIGHT FOR POSSIBLE TORNADIC DEVELOPMENT NEAR
THE CENTER OF CIRCULATION. ALL GUSTAV-RELATED WARNINGS AND
WATCHES OVER LAND WERE LEFT UNCHANGED WITH THIS PACKAGE...WHILE
AFTER COORDINATING WITH NHC IT WAS DECIDED TO LOWER THE HURRICANE
WARNING WEST OF CAMERON. HURRICANE CONDITIONS LOOK MINIMAL AT BEST
FROM CAMERON TO INTRACOASTAL CITY...BUT WITH ONGOING CONDITIONS AT
KARA AND KLFT THAT WAS CLOSE ENOUGH PROXIMITY TO JUSTIFY LEAVING
UP FOR THOSE MIDDLE MARINE ZONES.
KEPT HIGH POPS IN THE FORECAST FOR THE NEXT 48 HOURS AS WHATEVER
IS LEFT OF GUSTAV GRADUALLY SPINS ON UP TOWARD NERN TX THEN UP TO
THE OZARKS. PLENTIFUL MOISTURE EXPECTED TO LINGER BEHIND THE STORM
WHILE ALL THE MID-RANGE MODELS INDICATE THE STORM WILL LEAVE A
TROF IN ITS WAKE BACK OVER THE AREA. MORE SUMMER-LIKE WEATHER IS
EXPECTED TO RETURN BY LATE IN THE WEEK AS GUSTAV BIDS US GOODBYE
AND WEAK RIDGING ALOFT TRIES TO TAKE OVER.
&&
.AVIATION...VERY WINDY CONDITIONS TO PERSIST AT THE TERMINALS INTO
TONIGHT ALONG WITH MVFR CEILINGS. VISIBILITIES AND CEILINGS LOWER
IN RAIN BANDS. IN A WORD OR TWO...DONT FLY.
&&
.MARINE...CONDITIONS WILL GRADUALLY IMPROVE STARTING TONIGHT AS
GUSTAV MOVES AWAY FROM THE AREA.
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 75 81 77 86 74 / 100 80 60 60 40
KBPT 75 84 77 86 73 / 100 100 60 60 40
KAEX 73 83 73 82 72 / 100 80 70 60 40
KLFT 74 83 75 85 73 / 100 80 60 60 40
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...TROPICAL STORM WIND WARNING UNTIL 3 PM CDT TUESDAY FOR THE
FOLLOWING ZONES: AVOYELLES...BEAUREGARD...CALCASIEU...
RAPIDES...VERNON.
FLASH FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR THE FOLLOWING
ZONES: ACADIA...ALLEN...AVOYELLES...BEAUREGARD...
CALCASIEU...EVANGELINE...IBERIA...JEFFERSON DAVIS...
LAFAYETTE...LOWER ST. MARTIN...RAPIDES...ST. LANDRY...ST.
MARY...UPPER ST. MARTIN...VERMILION...VERNON.
HURRICANE WIND WARNING UNTIL 3 PM CDT TUESDAY FOR THE FOLLOWING
ZONES: ACADIA...ALLEN...EVANGELINE...JEFFERSON DAVIS...
LAFAYETTE...LOWER ST. MARTIN...ST. LANDRY...UPPER ST.
MARTIN.
HURRICANE WARNING FOR THE FOLLOWING ZONES: CAMERON...IBERIA...
ST. MARY...VERMILION.
TX...TROPICAL STORM WIND WARNING UNTIL 3 PM CDT TUESDAY FOR THE
FOLLOWING ZONES: HARDIN...JASPER...NEWTON...ORANGE...TYLER.
TROPICAL STORM WARNING FOR THE FOLLOWING ZONES: JEFFERSON.
GM...HURRICANE WARNING FOR THE FOLLOWING ZONES: COASTAL WATERS FROM
INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM...COASTAL WATERS
FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT
20 NM...WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA
EXTENDING FROM 20 NM TO 60 NM...WATERS FROM LOWER
ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM
20 NM TO 60 NM.
TROPICAL STORM WARNING FOR THE FOLLOWING ZONES: COASTAL WATERS
FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM...WATERS FROM
CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60
NM.
&&
25Hazardous weather outlook, Sep 1, 5:39 AM CDT, 14 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 539 AM CDT MON SEP 1 2008 GMZ450-452-455-470-472-475-LAZ027>033-041>045-051>055-TXZ180>182- 201-215-216-021045- COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD- ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA- LAFAYETTE-UPPER ST. MARTIN-CAMERON-VERMILION-IBERIA-ST. MARY- LOWER ST. MARTIN-TYLER-JASPER-NEWTON-HARDIN-JEFFERSON-ORANGE- 539 AM CDT MON SEP 1 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA... SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT HURRICANE FORCE WINDS ARE EXPECTED OVER SOUTH CENTRAL LOUISIANA. TROPICAL STORM FORCE WINDS WILL BE MOVING INTO SOUTHWEST LOUISIANA AND CENTRAL LOUISIANA LATE THIS AFTERNOON AROUND 5 PM. THESE WINDS WILL GRADUALLY DIMINISH TO GALE FORCE GUSTS LATE TONIGHT OVER THE ENTIRE AREA. 5 TO 10 INCHES OF RAIN CAN BE EXPECTED. TORNADIC THUNDERSTORMS WITHIN THE INNER RAIN BANDS ALONG AND JUST NORTH OF THE CENTER PATH ARE POSSIBLE THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY GUSTS GREATER THAN 34 KNOTS OR 40 MPH WILL CONTINUE OVER THE LAKES AREA OF SOUTHEAST TEXAS UNTIL TUESDAY AFTERNOON. AN ADDITIONAL 8 TO 12 INCHES OF RAIN POSSIBLE TUESDAY AND WEDNESDAY. RAIN TOTALS UP TO 20 INCHES ARE POSSIBLE. A STALLING CIRCULATION CENTER AROUND NORTHEAST TEXAS AND ARKANSAS IS EXPECTED THURSDAY AND FRIDAY. CANNOT RULE OUT THIS SYSTEM STALLING CLOSER TO SOUTHEAST TEXAS AND CENTRAL LOUISIANA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FOR TORNADIC THUNDERSTORMS WITHIN THE INNER RAIN BANDS LATER THIS AFTERNOON MAINLY AROUND CENTRAL AND SOUTH CENTRAL LOUISIANA. SWEENEY
In the hours before
Local storm report, Sep 1, 7:57 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
757 PM CDT MON SEP 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0756 PM TROPICAL STORM ALEXANDRIA 31.29N 92.46W
09/01/2008 RAPIDES LA ASOS
61 MPH WIND GUST REPORTED AT ALEXANDRIA INTERNATIONAL
&&
BRAZZELLLocal storm report, Sep 1, 7:58 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
758 PM CDT MON SEP 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0757 PM TROPICAL STORM ALEXANDRIA 31.29N 92.46W
09/01/2008 RAPIDES LA BROADCAST MEDIA
POWERLINES DOWN ON A HOUSE
&&
BRAZZELLLocal storm report, Sep 1, 8:08 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
808 PM CDT MON SEP 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0807 PM TORNADO 4 SSW EFFIE 31.16N 92.18W
09/01/2008 AVOYELLES LA AMATEUR RADIO
&&
BRAZZELLLocal storm report, Sep 1, 8:09 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
809 PM CDT MON SEP 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM TORNADO MARKSVILLE 31.13N 92.06W
09/01/2008 AVOYELLES LA AMATEUR RADIO
&&
BRAZZELLLocal storm report, Sep 1, 8:10 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
810 PM CDT MON SEP 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM TROPICAL STORM 7 SW BOYCE 31.32N 92.75W
09/01/2008 RAPIDES LA CO-OP OBSERVER
64 MPH WINDS REPORTED BY CO-OP OBSERVER
&&
BRAZZELLLocal storm report, Sep 1, 8:23 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
823 PM CDT MON SEP 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0818 PM TROPICAL STORM FORT POLK 31.05N 93.21W
09/01/2008 VERNON LA ASOS
54 MPH REPORTED AT FORT POLK ASOS
&&
BRAZZELLThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 1, 7:09 PM CDT | Tornado Warning | LCH | Avoyelles, Evangeline, Rapides | 36 min |
| Sep 1, 7:50 PM CDT | Tornado Warning | LCH | Avoyelles, Rapides | 40 min |
| Sep 1, 8:05 PM CDT | Flash Flood Warning | LCH | Avoyelles, Evangeline, Rapides | 3 hr |
| Sep 1, 8:13 PM CDT | Tornado Warning | LCH | Rapides | 47 min |
| Sep 1, 9:41 PM CDT | Areal Flood Warning | LCH | Avoyelles, Evangeline, Rapides, Saint Landry | 6 hr |
| Sep 1, 10:18 PM CDT | Coastal Flood Warning | LCH | 8 hr | |
| Sep 1, 10:28 PM CDT | Small Craft Advisory | LCH | 38 hr | |
| Sep 1, 10:38 PM CDT | Lake Wind Advisory | LCH | Allen, Beauregard, Evangeline, Lafayette, Saint Landry, Saint Martin | 3 hr |
| Sep 1, 10:46 PM CDT | Areal Flood Warning | LCH | Avoyelles, Evangeline, Rapides | 6 hr |
| Sep 2, 1:51 AM CDT | Wind Advisory | LCH | Avoyelles, Rapides, Vernon | 5 hr |
| Sep 2, 1:55 AM CDT | Hurricane Local Statement | LCH | Allen, Avoyelles, Beauregard, Evangeline, Lafayette, Rapides and 3 more | 9 days |
| Sep 2, 5:21 AM CDT | Areal Flood Advisory | LCH | Iberia, Lafayette, Saint Landry, Saint Martin, Vermilion | 114 min |
| Sep 2, 6:04 AM CDT | Coastal Flood Advisory | LCH | 6 hr | |
| Sep 2, 7:59 AM CDT | Tornado Warning | LCH | Iberia, Saint Martin | 31 min |
| Sep 2, 8:25 AM CDT | Flash Flood Watch | LCH | Allen, Avoyelles, Beauregard, Evangeline, Lafayette, Rapides and 3 more | 34 hr |
| Sep 2, 9:11 AM CDT | Flash Flood Warning | LCH | Iberia, Saint Martin, St. Mary, Vermilion | 2 hr |
| Sep 2, 11:21 AM CDT | Flash Flood Warning | LCH | Iberia, Lafayette, Saint Landry, Saint Martin, Vermilion | 4 hr |
| Sep 2, 1:36 PM CDT | Flash Flood Warning | LCH | Iberia, Saint Martin, St. Mary | 114 min |
| Sep 2, 2:39 PM CDT | Flash Flood Warning | LCH | Acadia, Avoyelles, Saint Landry | 3 hr |
| Sep 2, 3:28 PM CDT | Tornado Warning | LCH | Beauregard, Vernon | 32 min |
| Sep 2, 3:42 PM CDT | Tornado Warning | LCH | Allen, Beauregard, Rapides, Vernon | 33 min |
| Sep 2, 3:50 PM CDT | Flash Flood Warning | LCH | Iberia, Lafayette, Saint Landry, Saint Martin | 115 min |
| Sep 2, 4:55 PM CDT | Tornado Warning | LCH | Avoyelles | 35 min |
| Sep 2, 6:36 PM CDT | Tornado Warning | LCH | Allen, Beauregard, Jefferson Davis | 24 min |
Nearby
Tornado Warnings in Louisiana, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.